Jump to content
Sassenach

Pharmacologist admits turn to net for withdrawal help

Recommended Posts

PH1

That's a great article.  it will be interesting to see with the new NICE withdrawal guidelines are when they publish them late this year.   

 

Share this post


Link to post
Share on other sites
Altostrata

Folks, posts in Media are a lot more effective if you quote a couple of paragraphs from the article or summarize what you found interesting about it.

Share this post


Link to post
Share on other sites
Sassenach

Thanks Alto, will do.

Share this post


Link to post
Share on other sites
Sassenach
On 4/10/2019 at 4:55 PM, Sassenach said:

https://www.dailymail.co.uk/health/article-6797517/Proof-getting-depression-pills-without-crippling-effects-MONTHS.html

Anxiety, electric shock sensations, low mood, dizziness and insomnia are just some of the withdrawal symptoms patients have described when coming off their pills for depression.

In some cases these are so severe, they restart their medication — either believing wrongly (or having been told by their doctor) that their symptoms are a sign of their depression coming back, or because they can’t tolerate the withdrawal symptoms.

The drugs in question are selective serotonin re-uptake inhibitors (SSRIs), which are commonly prescribed for depression.

 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...